# SDR 97FDEA00358

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727277
- Aircraft serial: 22068
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hyd Motor
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: K, J, F
- Precautionary procedure: A

## Discrepancy

'A' SYSTEM HYDRAULIC FAILURE.  INITIALLY WHEN AT FLIGHT LEVEL 270 THE INBOARD TRAILING EDGE FLAP INDICATOR WENT TO 5' WITH NO LEADING EDGE DEVICES OR ANNUNCIATOR LIGHTS.  WHILE RAISING FLAPS WITH ALTERNATE FLAPS SWITCH THE 'A' SYSTEM WENT TO ZERO.  FOUND INBOARD FLAP POWER UNIT HYDRAULIC MOTOR LEAKING DUE TO INTERNAL SHAFT SEAL SCREWS LOOSE.  REMOVED AND REPLACED LEFT MOTOR.  PURGED SYSTEM PER MAINTENANCE MANUAL 27-51-62.  ALSO, REMOVED AND INSPECTED RIGHT MOTOR PER SUPPLEMENT 27-51-62 SERVICED 'A' SYSTEM TO FULL AND BLED SYSTEM.  OPERATIONAL AND LEAK CHECK GOOD.  OK FOR SERVICE CHECKED GOOD OK FOR SERVICE PER MAINTENANCE MANUAL 29-11-0 PAGE 601 1.C.  INSPECTED HYDRAULIC SYSTEM 'A' FILTERS, CHECKED OK.
